# SDR ASAA2018092426200

- Difficulty date: September 22, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 45,573 hours, 13,761 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY LIGHTS INOP. GROUNDED - YES. REMOVED AND REPLACED M1674 POWER SUPPLY S/N 13913 IAW AMM 33-51-06-960-806. OPS CHECK GOOD.
